# SDR IPXA2022122189205

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,350 hours, 18,356 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA ON LANDING A/C DECELERATED NORMALLY W/ AUTO BRAKES WHEN BRAKES WERE DISARMED A/C CONT BRAKING 50% N1 REQUIRD TO EXIT RUNWAY ATTEMPTED SHORT TAXI, HIGH POWER REQUIRD. A/C PULLED SLIGHTLY TO RIGHT ON TAXI SHUT DOWN SHORT OF RAMP REQUESTED MAINTENANCE COME OUT TO INSPECT A/C. INITIAL INDICATION BRAKE ISSUE NO HIGH WHEEL TEMPS NOTED, TAXXID TO PARKING INSPECTED BRAKES BY CYCLING ON AND OFF NUMEROUS TIMES, TOWED PLANE WHILE WALKING BEHIND BRAKE NO GRINDING/RUBBING OF BRAKE ASSY OR ABNORMAL SOUNDS. TROUBLESHOT AND REVIEWED HISTORY. SUSPECT ANTI SKID CONTROL UNIT FAILURE. R&R OF ASCU PER MD-11 AMM 32-45-01 OP CK PASSED RTS PASSED, OK TO CONTINUE
